Hypersensitivity reactions are known as over-reaction of the immune system towards antigen, which does not trigger an immune response. It often results in an allergic reaction when a person's immune system becomes hypersensitive to certain substances such as foods, pollen, medications, or bee venom. Taking antihistamines can help to treat the symptoms.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hello doctor,I had consumed half a tablet of multivitamin and felt a burning sensation in my throat and stomach. After some time, I developed ulcers in my throat, and after twelve hours, I acquired two ulcers on my tongue and swelling on my face. What should I do? Kindly help me with this. Read Full »
Answer: Hello,Welcome to icliniq.com.In some patients, certain compounds can cause idiosyncratic reactions. However, it is not familiar with the consumption of multivitamins. All you need to do is stop taking this medicine right now. And apply antacid gel if it is still causing burning in the throat. Also, ... Read Full »
Query: Hi doctor, I have had hives for a month. They are recurring in my feet, left leg, underarms and face. The rash is in one or more of those places every day. My left thigh has remained inflamed and covered with hives. I have kept a photo diary. I have seen a local dermatologist who did a punch biopsy.... Read Full »
Answer: Hi, Welcome to icliniq.com. Your history, clinical description and histopathology (attachment removed to protect patient identity) are most likely suggestive of urticaria. Urticaria is an immediate hypersensitivity reaction of the skin to various common triggers such as insect bites, infective fo... Read Full »
Query: Hi doctor, I am living in a tropical coastal area. I used to travel always. When I am outside my place or abroad, I do not have any problem. But, when I enter my place and as soon as I enter my house, I will start sneezing and then after sometime my nose will start dripping. This happens only in my ... Read Full »
Answer: Hi, Welcome to icliniq.com. This seems to be a hypersensitivity reaction (allergy) and is most likely caused by dust mites in your house. The other factors could be pollens of a particular type of plant near your house. This is not a serious issue and you need not worry about it. Just get an allerge... Read Full »
Query: Hi doctor, I have problems with my nose for over 10 years. My nose runs all time every day. I got a surgery on the nasal valve and it got worse. The surgeon told me that it is normal and prescribed me Xozal. I am using it for past three months but no improvement with it. I wish to get something pr... Read Full »
Answer: Hi, Welcome to icliniq.com. You seem to be suffering from allergic rhinitis which is a form of hypersensitivity and it causes running nose. However this has an offending agent and when the allergen is avoided, the allergy subsides. To confirm whether it is allergy we can do two tests which incl... Read Full »